Alert archive / Georgia / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 1, NWS Atlanta, GA

January 10, 2008Chattooga County, Dade County, Walker County, Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Jan 10, 2008, 6:41 PM EST for Chattooga County, Dade County, Walker County, Georgia. It was in force for 49 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jan 10, 2008, 6:41 PM EST (23:41 UTC)
Expired
Jan 10, 2008, 7:30 PM EST
In force
49 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon

Counties Chattooga County, GA, Dade County, GA, Walker County, GA

The radar

The Northeast Alabama radar (KHTX), 85 km from the middle of the area, began a volume at 23:42 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jan 10, 7:10 PM ESTTSTM WND DMG1 W Menlo, GA4FT DIAMETER TREE DOWN ACROSS ROAD. A FEW SMALLER TREES AND LIMBS DOWN AS WELL.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 29 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jan 10, 6:16 PM ESTTornado WatchSPC8 hr

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 11.7 hours before the alert went out and 147 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2008-01-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 186 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2008-01-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 63 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
186 J/kg
Mixed-layer CIN
-1 J/kg
Mixed-layer LCL
514 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
63 m²/s²
0-3 km storm-relative helicity
151 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS52 KFFC 102344
SVRFFC
GAC055-083-295-110030-
/O.NEW.KFFC.SV.W.0001.080110T2341Z-080111T0030Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
643 PM EST THU JAN 10 2008

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CHATTOOGA COUNTY IN NORTHWEST GEORGIA
  SOUTH CENTRAL DADE COUNTY IN NORTHWEST GEORGIA
  SOUTHERN WALKER COUNTY IN NORTHWEST GEORGIA

* UNTIL 730 PM EST

* AT 643 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS UP
  TO 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM  
  25 MILES NORTHWEST OF BERRYTON TO 25 MILES WEST OF CHATTOOGAVILLE 
  ...MOVING EAST AT 40 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  SUMMERVILLE...TRION...LA FAYETTE AND JAMES H. FLOYD STATE PARK.

THIS IS A LINE OF DANGEROUS STORMS. IF YOU ARE IN THE PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...AND DEADLY CLOUD TO GROUND
LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY
INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 AM EST FRIDAY MORNING FOR
NORTHWESTERN GEORGIA.

IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.

LAT...LON 3483 8524 3466 8512 3444 8517 3442 8524
      3439 8526 3437 8530 3437 8534 3435 8535
      3430 8545 3471 8555
TIME...MOT...LOC 2341Z 254DEG 38KT 3463 8574 3448 8576
          3427 8583

$$
1 follow-up statement
000 
WWUS52 KFFC 110013
SVSFFC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
711 PM EST THU JAN 10 2008

GAC055-083-295-110030-
/O.CON.KFFC.SV.W.0001.000000T0000Z-080111T0030Z/
CHATTOOGA GA-DADE GA-WALKER GA-
711 PM EST THU JAN 10 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM EST
FOR SOUTHERN WALKER...SOUTH CENTRAL DADE AND CHATTOOGA COUNTIES...

AT 709 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS UP TO 60 MPH. THE MOST DANGEROUS STORMS WERE LOCATED ALONG A 
LINE EXTENDING FROM 7 MILES SOUTHWEST OF CEDAR GROVE TO 
MENLO...MOVING NORTHEAST AT 50 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO 
BERRYTON...JAMES H. FLOYD STATE PARK...SUBLIGNA...SUMMERVILLE 
...LINWOOD...LA FAYETTE...NOBLE AND ROCK SPRING.


A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 AM EST FRIDAY MORNING FOR
NORTHWESTERN GEORGIA. IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE 
TO A PLACE OF SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT 
OR SMALL INTERIOR ROOM.

IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.

LAT...LON 3483 8524 3466 8512 3449 8516 3437 8546
      3450 8550 3451 8549 3452 8550 3456 8551
      3471 8555
TIME...MOT...LOC 0011Z 233DEG 52KT 3465 8547 3447 8545

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jan 10, 5:55 PM EST, 46 minutes earlier.

Area forecast discussion, Jan 10, 5:55 PM EST, 46 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
555 PM EST THU JAN 10 2008

.SHORT TERM /TONIGHT THROUGH SATURDAY/...
STRONG COLD FRONT MOVES INTO CWA TONIGHT WITH STRONG LOW AND UPPER
LEVEL JET DYNAMICS ASSOCIATED. NOT SURE HOW MUCH INSTABILITY WILL BE
OVER AREA AHEAD OF FRONT BUT ALMOST ANY INSTABILITY WILL GIVE
POSSIBILITY FOR SEVERE THUNDERSTORMS THAT COULD PRODUCE TORNADOES OR
STRONG WINDS. BEST CHANCE FOR SEVERE WEATHER WILL BE ON THE W SIDE
OF THE CWA ESPECIALLY NW GA. STRONG LOW LEVEL WINDS WILL AFFECT THE
HIGHER TERRAIN OF NORTH GA SO THE WIND ADVISORY WILL CONTINUE.

COLD FRONT...IN A MUCH WEAKENED FORM...LOOKS TO EXIT CWA FRIDAY.
PRECIP POTENTIAL ENDING FOR NW GA LATE TONIGHT BUT SMALLER CHANCES
CONTINUING OVER PARTS OF E GA MAINLY FRIDAY MORNING.
OVERALL CONFIDENCE IS MODERATE.

MUCH UNCERTAINTY AS ANOTHER MUCH WEAKER COLD FRONT APPROACHES CWA
SATURDAY NIGHT. AS THIS SYSTEM APPROACHES...THE GFS DEVELOPS A
SURFACE LOW AND MOVES IT TO S GA LATE SATURDAY NIGHT. THE NAM DOES
NOT DEVELOP THIS SURFACE LOW. A COMPROMISE WAS TAKEN BETWEEN THE
MODELS AS FAR AS PRECIP POTENTIAL IS CONCERNED. IF THERE IS ENOUGH
MOISTURE OVER N GA LATE SATURDAY NIGHT AND PRECIP OCCURS...SOME OF
IT COULD BE SNOW. OVERALL CONFIDENCE IS LOW.

TEMPERATURES COOLING OFF CLOSER TO NORMAL BEHIND THE FRONT.

.LONG TERM /SUNDAY THROUGH THURSDAY/...
LOW CONFIDENCE WITH HOW THIS PERIOD WILL START BUT IF THERE IS
ENOUGH MOISTURE OVER FAR N GA...THE PASSAGE OF A WEAK COLD FRONT AND
UPPER SHORT WAVE COULD CAUSE SOME SNOW.

A SHORT WAVE LOOKS TO MOVE ACROSS THE AREA MONDAY NIGHT AND EARLY
TUESDAY. IT COULD HAVE ENOUGH MOISTURE FOR PRECIP THAT COULD FALL AS
RAIN OR SNOW. THIS WILL HAVE TO BE WATCHED AS THE CURRENT FORECAST
HAS NO MENTION OF PRECIP.

CONDITIONS LOOKS TO REMAIN DRY OVER THE AREA UNTIL MAYBE THURSDAY AS
ESE LOW LEVEL FLOW INCREASES MOISTURE OVER THE AREA.

&&

.HYDROLOGY...
RAIN AMOUNTS AROUND 1 INCH FOR FAR NW GA EXPECTED TONIGHT. THIS
SHOULD NOT CAUSE FLOODING PROBLEMS UNLESS SOMETHING MORE FALLS IN A
SHORT PERIOD OF TIME.

&&

.AVIATION...
COLD FRONT VICINITY OF MISSISSIPPI RIVER AT THIS TIME...WITH WEDGE
CONDITIONS EAST OF ROME TO ATLANTA. CEILINGS IN WEDGE LIFR THROUGH
THE EVENING UNTIL FRONT GETS INTO THE AREA AROUND MIDNIGHT.
OTHERWISE CEILINGS VARYING 3 TO 5THSD FT EXCEPT IFR IN RAIN AND A
FEW THUNDERSTORMS. VISIBILITY ALSO UNRESTRICTED EXCEPT IN RAIN.
WINDS GENERALLY SOUTH TO SOUTHWEST 10 TO 15KT...EXCEPT EASTERLY OVER
ATHENS-GAINESVILLE AREA. A FEW THUNDERSTORMS MAY BE SEVERE NORTH AND
WEST GEORGIA THIS EVENING.

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          52  58  37  63  37 /  90  20   5  10  20
ATLANTA         50  56  37  61  40 / 100  10   5  10  20
BLAIRSVILLE     44  49  32  56  33 / 100   5   5  10  20
CARTERSVILLE    46  55  29  59  33 / 100   0   5  10  20
COLUMBUS        55  61  37  63  39 /  90  10  10   5  20
GAINESVILLE     51  52  36  60  38 / 100  10   5  10  20
MACON           57  62  34  64  37 / 100  30  10  10  20
ROME            44  53  32  60  34 / 100   0   5  10  20
PEACHTREE CITY  50  57  31  61  32 / 100  10   5  10  20
VIDALIA         58  66  39  66  44 /  50  40  10  10  20

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
WIND ADVISORY UNTIL 4 AM EST FRIDAY FOR THE FOLLOWING ZONES:
CHATTOOGA...DADE...DAWSON...FANNIN...GILMER...LUMPKIN...MURRAY...PICK
ENS...TOWNS...UNION...WALKER...WHITE.

&&

BDL
41
Hazardous weather outlook, Jan 10, 10:44 AM EST, 7 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1044 AM EST THU JAN 10 2008

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-111200-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
1044 AM EST THU JAN 10 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT
A FEW SEVERE THUNDERSTORMS ARE POSSIBLE ACROSS NORTHWEST AND WEST
CENTRAL GEORGIA THIS EVENING THROUGH TONIGHT.

STRONG GUSTY WINDS ARE LIKELY ACROSS THE HIGHER ELEVATIONS OF THE
NORTH GEORGIA MOUNTAINS LATE THIS EVENING AND TONIGHT.

.SYNOPSIS...
A STRONG SPRING-LIKE STORM SYSTEM WILL BECOME BETTER ORGANIZED
ACROSS THE LOWER MISSISSIPPI VALLEY...THEN MOVE INTO THE OHIO AND
TENNESSEE VALLEYS THIS AFTERNOON AND EVENING. THIS WILL BRING A
STRONG COLD FRONT INTO GEORGIA LATE TONIGHT.

.PRIMARY HAZARDS...
THE PRIMARY HAZARD FROM THE SEVERE THUNDERSTORMS WILL BE DAMAGING
WINDS...LARGE HAIL...CLOUD TO GROUND LIGHTNING...AND HEAVY RAIN.
ALSO...ISOLATED TORNADOES WILL BE POSSIBLE WITH ANY THUNDERSTORMS
THAT DEVELOP ACROSS NORTHWEST GEORGIA THIS EVENING AND TONIGHT. THE
MOST LIKELY AREA FOR SEVERE THUNDERSTORM DEVELOPMENT WILL BE WEST OF
A LINE FROM LAGRANGE...TO DOUGLASVILLE...TO BLUE RIDGE BETWEEN THE
HOURS OF 7 PM AND 3 AM TONIGHT.

.OTHER HAZARDS...
STRONG GUSTY WINDS ASSOCIATED WITH THE LOW LEVEL JET WILL AFFECT
THE HIGHER ELEVATIONS OF THE NORTH GEORGIA MOUNTAINS. FOR MORE
INFORMATION ON THE HIGH WINDS...SEE THE LATEST WIND ADVISORY STATEMENT.

.DISCUSSION...
THE COLD FRONT IS NOT EXPECTED TO MOVE INTO GEORGIA UNTIL AFTER
SUNSET. PRIOR TO THIS...SCATTERED THUNDERSTORMS WILL DEVELOP...
HOWEVER INSTABILITY WILL BE MARGINAL AS CLOUDY SKIES WILL KEEP THE
LOWER ATMOSPHERE FROM WARMING. ANY THUNDERSTORMS THAT DEVELOP DURING
THE DAY SHOULD REMAIN BELOW SEVERE LIMITS...ALTHOUGH PEA SIZED HAIL
IS NOT OUT OF THE QUESTION. AS THE FRONT MOVES INTO THE STATE THIS
EVENING...HELICITY VALUES WILL INCREASE ABOVE 400 AS A LOW LEVEL JET
INCREASES ABOVE 50 KNOTS. THE LIMITING FACTOR WILL BE THE LOW CAPE
VALUES WHICH ARE EXPECTED TO REMAIN BELOW 600. HOWEVER...WITH THE 50
TO 60 KNOT LOW LEVEL JET MOVING INTO NORTHWEST GEORGIA...A FEW
SEVERE THUNDERSTORMS ARE POSSIBLE. THE ATMOSPHERE WILL STABILIZE
ENOUGH BY 3 AM TONIGHT TO END THE SEVERE THREAT AS THE STORMS MOVE
INTO CENTRAL AND EASTERN GEORGIA.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY
THERE IS A SLIGHT CHANCE OF THUNDERSTORMS ACROSS PARTS OF CENTRAL
GEORGIA FRIDAY. OTHERWISE...HAZARDOUS WEATHER IS NOT EXPECTED
THROUGH WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...
SPOTTERS SHOULD BE PREPARED FOR ACTIVATION ESPECIALLY BETWEEN THE
HOURS OF 7 PM AND 3 AM TONIGHT...AND MAINLY ACROSS NORTHWEST AND
WEST CENTRAL GEORGIA.

In the hours before

Special weather statement, Jan 10, 4:44 PM EST, 1 hour 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
444 PM EST THU JAN 10 2008

GAZ011-019-102230-
444 PM EST THU JAN 10 2008

...SIGNIFICANT WEATHER ALERT FOR FREQUENT LIGHTNING AND WIND GUSTS
TO 40 MPH IN FLOYD AND CHATTOOGA COUNTIES UNTIL 530 PM EST...

AT 342 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 15 MILES SOUTHWEST OF CHATTOOGAVILLE...MOVING
NORTHEAST AT 45 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE FREQUENT CLOUD TO GROUND
LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS FLOYD AND
CHATTOOGA COUNTIES THROUGH 530 PM EST. SOME LOCATIONS IN THE PATH OF
THIS STORM INCLUDE COOSA...CHATTOOGAVILLE...LYERLY...HOLLAND...JAMES
H. FLOYD STATE PARK...BERRYTON...ARMUCHEE...SUMMERVILLE...TIDINGS
AND EVERETT SPRINGS. BRIEF HEAVY DOWNPOURS MAY CAUSE PONDING OF
WATER ON ROADWAYS AND MOTORISTS ARE ADVISED TO USE CAUTION.

16
Special weather statement, Jan 10, 5:26 PM EST, 1 hour 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
526 PM EST THU JAN 10 2008

GAZ002-011-102300-
526 PM EST THU JAN 10 2008

...SIGNIFICANT WEATHER ALERT FOR FREQUENT LIGHTNING AND WIND GUSTS
TO 40 MPH IN CHATTOOGA AND WALKER COUNTIES UNTIL 600 PM EST...

AT 423 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 7 MILES WEST OF CLOUDLAND...MOVING NORTHEAST AT
50 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE FREQUENT CLOUD TO GROUND
LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS CHATTOOGA AND
WALKER COUNTIES THROUGH 600 PM EST. SOME LOCATIONS IN THE PATH OF
THIS STORM INCLUDE CLOUDLAND...MENLO...CEDAR GROVE...TRION...DAVIS
CROSSROADS...LINWOOD...LA FAYETTE...NAOMI...NOBLE...ROCK SPRING.
BRIEF HEAVY DOWNPOURS MAY CAUSE PONDING OF WATER ON ROADWAYS AND
MOTORISTS ARE ADVISED TO USE CAUTION.

16
Special weather statement, Jan 10, 6:00 PM EST, 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
600 PM EST THU JAN 10 2008

GAZ001-002-102330-
600 PM EST THU JAN 10 2008

...SIGNIFICANT WEATHER ALERT FOR WIND GUSTS UP TO 50 MPH IN DADE AND
WALKER COUNTIES UNTIL 630 PM EST...

AT 455 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM 20 MILES WEST OF TRENTON TO 17 MILES
SOUTHWEST OF RISING FAWN...MOVING NORTHEAST AT 60 MPH.

WIND GUSTS UP TO 50 MPH ARE POSSIBLE AS THESE STORMS MOVE ACROSS
DADE AND WALKER COUNTIES THROUGH 630 PM EST. SOME LOCATIONS IN THE
PATH OF THESE STORMS INCLUDE RISING FAWN...CLOUDLAND STATE PARK...
CEDAR GROVE...TRENTON...NEW ENGLAND...DAVIS CROSSROADS... WILDWOOD
...HINKLES...HIGH POINT...LINWOOD...LA FAYETTE...ROCK SPRING...
NAOMI...NOBLE AND LOOKOUT MOUNTAIN.

16

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 10, 4:05 AM ESTWind AdvisoryFFCCatoosa, Chattooga, Dade, Dawson, Fannin, Gilmer and 9 more22 hr
Jan 10, 6:48 PM ESTSevere Thunderstorm WarningFFCDade, Walker42 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.